Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 4063015, 4 pages
https://doi.org/10.1155/2017/4063015
Editorial

Stochastic Systems and Control: Theory and Applications

1College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao 266590, China
2Department of Mathematics and Statistics, Curtin University, Perth, WA, Australia
3Department of Mathematics, Bohai University, Jinzhou, Liaoning 121000, China
4State Key Laboratory of Alternate Electrical Power System with Renewable Energy Sources, North China Electric Power University, Beijing 102206, China

Correspondence should be addressed to Weihai Zhang

Received 20 November 2017; Accepted 21 November 2017; Published 27 December 2017

Copyright © 2017 Weihai Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weihai Zhang, Honglei Xu, Huanqing Wang, and Zhongwei Lin, “Stochastic Systems and Control: Theory and Applications,” Mathematical Problems in Engineering, vol. 2017, Article ID 4063015, 4 pages, 2017. doi:10.1155/2017/4063015